# SDR U5QA20120919044

- Difficulty date: September 17, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N924PS
- Make and model: Lear 60LEAR
- Aircraft serial: 050
- Aircraft time: 8,673 hours, 5,855 cycles
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTURE, CREW NOTICED AN ODOR INDICATIVE OF A BIRD STRIKE.  ENGINE INDICATIONS WERE NORMAL.  DURING CLIMB, ODOR DIMINISHED UNTIL UNDETECTABLE IN CRUISE.  DURING DESCENT, ODOR GRADUALLY RETURNED.  AFTER LANDING, INVESTIGATED ENGINES AND FOUND REMAINS OF A SMALL BIRD AT THE 1 O'CLOCK POSITION ON LEFT ENGINE STATOR DIRECTLY BEHIND FAN.  P&WC PERFORMED BORESCOPE INSP, CONFIRMED EVIDENCE OF BIRD INGESTION INTO CORE COMPRESSOR BY EVIDENCE OF BIRD REMAINS.  COMPRESSOR FOUND TO BE SERVICEABLE, PERFORMED COMPRESSOR WASH AND GROUND RUNS WERE SATISFACTORY.  ACFT RTS ON 9-18-12.
